Annales Henri Poincaré

, Volume 9, Issue 5, pp 881–926 | Cite as

Fibrés de Green et Régularité des Graphes C0-Lagrangiens Invariants par un Flot de Tonelli

Article

Abstract.

In this article, we prove different results concerning the regularity of the C0-Lagrangian invariant graphs of the Tonelli flows. For example :
  • in dimension 2 and in the autonomous generic case, we prove that such a graph is in fact C1 on some set with (Lebesgue) full measure;

  • under certain dynamical additional hypothesis, we prove that these graphs are C1.

Résumé.

Dans cet article, on démontre différents résultats concernant la régularité des graphes C0-lagrangiens invariants par des flots de Tonelli. Par exemple :
  • en dimension 2, dans le cas autonome et générique, on montre que ces graphes sont de classe C1 sur un ensemble de mesure (de Lebesque) pleine;

  • sous certaines hypothèses concernant la dynamique restreinte, on montre que ces graphes sont de classe C1.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhaueser 2008

Authors and Affiliations

  1. 1.Laboratoire d’Analyse non linéaire et Géométrie (EA 2151)Université d’Avignon et des Pays de VaucluseAvignonFrance

Personalised recommendations